# SDR SIMA200824601

- Difficulty date: August 28, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- Engine: Rroyce AE3007A13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE311378
- Condition: Malfunctioned
- Location: Right
- Part time: 10,712 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4629 CREW REPORTED DURING CLIMB OUT THAT THEY RECEIVED A LAV SMOKE WARNING AND REPORTED A SMELL.  CREW RETURNED TO RDU WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  R&R RT ENGINE IAW EMB WORK CARD NR 71-000-00.  OPS CHECKED GOOD AND LEAK CHECK GOOD.  ACFT RETURNED TO SERVICE.
